# SDR SWAA2013122623636

- Difficulty date: December 23, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 71,743 hours, 61,356 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LOWER SURFACE SKIN CRACKED AT REAR SPAR.  REPAIRED SKIN IAW SRM.
